Alert archive / Pennsylvania / Tornado Warnings in 2018
Tornado Warning 19, NWS State College, PA
NWS State College, PA issued this tornado warning at Oct 2, 2018, 5:02 PM EDT for Clearfield County, Elk County, Pennsylvania. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2018, 5:02 PM EDT (21:02 UTC)
- Expired
- Oct 2, 2018, 5:45 PM EDT
- In force
- 43 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 67 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 5:05 PM EDT | TORNADO | Toby, PA | EF-0 TORNADO CONFIRMED IN ELK COUNTY. SEVERAL TREES DOWN NEAR TOBY RD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 2:55 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 779 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
194
WFUS51 KCTP 022102
TORCTP
PAC033-047-022145-
/O.NEW.KCTP.TO.W.0019.181002T2102Z-181002T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
502 PM EDT TUE OCT 2 2018
The National Weather Service in State College PA has issued a
* Tornado Warning for...
Southeastern Elk County in north central Pennsylvania...
North central Clearfield County in central Pennsylvania...
* Until 545 PM EDT.
* At 501 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Brandy Camp, moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes may be damaged or destroyed. Damage
to roofs, windows, and vehicles could occur. Tree damage
is likely.
* This dangerous storm will be near...
Penfield around 530 PM EDT.
Force, Medix Run and Parker Dam State Park around 540 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Weedville and Kersey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4138 7875 4139 7830 4112 7836 4128 7877
4128 7878
TIME...MOT...LOC 2101Z 280DEG 16KT 4131 7871
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
La Corte1 follow-up statement
452
WWUS51 KCTP 022124
SVSCTP
Severe Weather Statement
National Weather Service State College PA
524 PM EDT TUE OCT 2 2018
PAC033-022134-
/O.CAN.KCTP.TO.W.0019.000000T0000Z-181002T2145Z/
Clearfield PA-
524 PM EDT TUE OCT 2 2018
...THE TORNADO WARNING FOR NORTH CENTRAL CLEARFIELD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for central and
north central Pennsylvania.
LAT...LON 4124 7833 4123 7834 4124 7848 4126 7853
4133 7848 4133 7831
TIME...MOT...LOC 2124Z 280DEG 21KT 4128 7850
$$
PAC047-022145-
/O.CON.KCTP.TO.W.0019.000000T0000Z-181002T2145Z/
Elk PA-
524 PM EDT TUE OCT 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN ELK COUNTY...
At 524 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Force, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Medix Run and Benezette around 540 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Weedville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4124 7833 4123 7834 4124 7848 4126 7853
4133 7848 4133 7831
TIME...MOT...LOC 2124Z 280DEG 21KT 4128 7850
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
La CorteWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Oct 2, 2:59 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Oct 2, 2:59 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service State College PA 259 PM EDT Tue Oct 2 2018 .SYNOPSIS... Strong to severe thunderstorms with damaging winds and locally heavy rain may impact parts of central Pennsylvania this afternoon through early tonight as a fast moving but relatively weak cold front pushes through the region. Unseasonably warm and humid conditions will continue through midweek with another period of rain likely on Thursday. Cooler air is forecast trim the warmth into the weekend, but milder air and above normal temperatures will return by early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Showers and several embedded thunderstorms will race east across the Northern Mtns of PA through late this afternoon. Increasing deep layer UVVEL and shear will work with significant breaks developing in the multi-layer cloud deck to help increase the threat for scattered severe TSRA during the to late afternoon hours across the NW mtns of PA before spreading farther south and east into a more unstable airmass between I-80 and I-76/PA Turnpike. Strong unidirectional westerly flow and relatively fast storm motions will support potential for locally damaging wind gusts. However, numerous runs of the HRRR (and EHI's off its sibling the RAP130, shows pockets of 0-1km EHI of over 2.5 m2/s2 within broader ares of 1.5-2.0 EHIs across primarily the Middle Susq Valley. Supercell composite index is greatest across the NW mtns with another area developing across parts of the Central Mtns and Middle Susq Valley. Two small areas (SE of the Lake Erie shore and near KSEG and KIPT) of Sig Tornado Parameter are found within these two broader supercell- favored areas. SPC's earlier expanded Day 1 SLGT risk area includes nearly all of the CWA. Despite progressive storm motions, the CAM guidance suggests training heavy downpours could produce localized rainfall amounts of 2+ inches across parts of north-central PA. WPC has a SLGT risk ERO that primarily covers the southern tier of NY/BGM CWA but does clip Tioga, Lycoming, Sullivan and Columbia counties. Nocturnal stabilization and limited forcing should result in deceasing coverage and intensity of showers/storms into early tonight. Models show the best chance for lingering rain/clouds after midnight over the Laurel Highlands aided by upslope. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... Rain-free conditions will return on Wednesday but without a noticeable drop in temperatures and humidity. High pressure will slide to the east by Thursday morning as the next frontal boundary approaches from the Great Lakes/Ohio Valley. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Models are in good agreement on the timing and the strength of a end of a long wave trough moving through the region Thursday. Multi- Layered clouds lurking to our south and west will increase quickly once again late Wednesday and Wednesday night with temps staying nearly steady or slowly rising and sfc dewpoints gradually rising again to unseasonably high levels in the 60s. Those min T's are 10 to 20 degrees above normal across the region. The trough extends from a large upper level low moving through Eastern Canada to a large high that is entrenched over the southeastern United States. Model guidance is in pretty good agreement in bringing another band of rain showers/isolated thunderstorms through the area from northwest to southeast Thursday into Thursday night. Friday looks dry though another wave is going to be moving through late Saturday into Sunday. However the position of the high looks further north which will starve the incoming system of moisture. So Saturday may turn out to be rather cloudy and cool. A strong upper ridge will dominate the pattern into next week with very high confidence in above average temperatures. Precipitation should be confined on the western periphery of the ridge within a sharp frontal zone extending from the Plains through the Great Lakes. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... A cold front approaching from the Grt Lks will bring a good chance of showers or thunderstorms during the late afternoon through early tonight, which could produce a brief episode of strong gusty winds and reduced visibility in spots. Across the northwest corner of the state, brief reductions from showers and thunderstorms will begin as early as this morning. Post-frontal low level moisture ascending the Allegheny Mountains is likely to result in low cigs tonight, beginning around 00Z at KBFD, then spreading south along the spine of the Alleghenies to KJST late at night. .Outlook... Wed...AM low cigs possible W Mtns. Thu...AM low cigs possible NW Mtns. Brief PM showers/vis reductions possible. Fri...Low cigs possible Laurel Highlands. Sat...Low cigs/drizzle possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Wednesday for PAZ005-006-037- 041-042-046-051-053. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...Ceru/Steinbugl AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Oct 2, 3:23 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service State College PA 323 PM EDT Tue Oct 2 2018 PAZ033>036-063>066-031930- Somerset-Bedford-Fulton-Franklin-Cumberland-Adams-York-Lancaster- 323 PM EDT Tue Oct 2 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ005-006-037-041-042-046-051-053-031930- McKean-Potter-Tioga-Northern Lycoming-Sullivan-Southern Lycoming- Montour-Columbia- 323 PM EDT Tue Oct 2 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-010>012-017>019-024>028-045-049-050-052-056>059-031930- Warren-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata- Southern Clinton-Union-Snyder-Northumberland-Perry-Dauphin- Schuylkill-Lebanon- 323 PM EDT Tue Oct 2 2018 ...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Oct 2, 4:05 PM EDT, 57 minutes before
Special Weather Statement National Weather Service State College PA 405 PM EDT TUE OCT 2 2018 PAZ005-022100- McKean PA- 405 PM EDT TUE OCT 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN COUNTY UNTIL 500 PM EDT... At 405 PM EDT, Doppler radar indicated a strong thunderstorm near Marshburg, moving east at 35 mph. Torrential rain is expected. Pea size hail and winds in excess of 40 mph are possible. Locations impacted include... Bradford, Allegany State Park, Port Allegany, Rew, Coryville, Cyclone, Marshburg, Eldred, Lewis Run, Ceres and University Of Pittsburgh - Bradford. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4200 7821 4181 7821 4185 7892 4200 7892 TIME...MOT...LOC 2005Z 274DEG 32KT 4192 7884 Lambert
Local storm report, Oct 2, 4:06 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
&&
EVENT NUMBER CTP1802416 CTP1802417
EVANEGOLocal storm report, Oct 2, 4:12 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
0411 PM FUNNEL CLOUD MUNCY 41.20N 76.79W
10/02/2018 LYCOMING PA PUBLIC
FUNNEL CLOUD REPORTED NEAR MUNCY.
&&
EVENT NUMBER CTP1802416 CTP1802417 CTP1802418
EVANEGOLocal storm report, Oct 2, 4:46 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT TUE OCT 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
10/02/2018 TIOGA PA EMERGENCY MNGR
TREES DOWN NEAR MANSFIELD.
0350 PM TSTM WND DMG LOTTSVILLE 41.93N 79.44W
10/02/2018 WARREN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.
0353 PM FUNNEL CLOUD SCANDIA 41.91N 79.04W
10/02/2018 WARREN PA 911 CALL CENTER
POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.
0411 PM FUNNEL CLOUD MUNCY 41.20N 76.79W
10/02/2018 LYCOMING PA PUBLIC
FUNNEL CLOUD REPORTED NEAR MUNCY.
&&
EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418
EVANEGOSpecial weather statement, Oct 2, 4:49 PM EDT, 13 minutes before
Special Weather Statement National Weather Service State College PA 449 PM EDT TUE OCT 2 2018 PAZ042-022115- Sullivan PA- 449 PM EDT TUE OCT 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL 515 PM EDT... At 448 PM EDT, Doppler radar indicated a strong thunderstorm over Jamison City, moving east at 35 mph. Dime size hail and wind gusts of 50 to 55 mph are possible. Locations impacted include... Ricketts Glen State Park. LAT...LON 4131 7631 4131 7641 4137 7638 4138 7628 TIME...MOT...LOC 2048Z 267DEG 31KT 4131 7633 Lambert
Special weather statement, Oct 2, 4:54 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service State College PA
454 PM EDT TUE OCT 2 2018
PAZ006-037-041-022130-
Potter PA-Northern Lycoming PA-Tioga PA-
454 PM EDT TUE OCT 2 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING...POTTER...AND
TIOGA COUNTIES UNTIL 530 PM EDT...
At 453 PM EDT, Doppler radar indicated a strong thunderstorm near
Ole Bull State Park, moving east at 30 mph. Another storm near
Cherry Springs State Park is also moving to the east at 30 mph.
Wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Cross Fork, Ole Bull State Park, Leetonia, Cherry Springs State Park
and Cedar Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.
&&
LAT...LON 4148 7791 4171 7790 4170 7759 4155 7740
4147 7721
TIME...MOT...LOC 2053Z 280DEG 24KT 4155 7760
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 11:07 AM EDT | Special Weather Statement | CTP | McKean | 38 min |
| Oct 2, 1:12 PM EDT | Flash Flood Watch | CTP | Centre, Clearfield, Clinton, Columbia, Lycoming, McKean and 7 more | 9 hr |
| Oct 2, 1:20 PM EDT | Areal Flood Advisory | CTP | Potter | 3 hr |
| Oct 2, 1:59 PM EDT | Special Weather Statement | CTP | Tioga | 61 min |
| Oct 2, 2:48 PM EDT | Special Weather Statement | CTP | Tioga | 42 min |
| Oct 2, 3:03 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 42 min |
| Oct 2, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 79 min |
| Oct 2, 3:24 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 96 min |
| Oct 2, 3:27 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Oct 2, 3:38 PM EDT | Tornado Warning | CTP | Warren | 67 min |
| Oct 2, 3:48 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 57 min |
| Oct 2, 3:51 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 54 min |
| Oct 2, 3:59 PM EDT | Areal Flood Advisory | CTP | Potter, Tioga | 3 hr |
| Oct 2, 4:05 PM EDT | Special Weather Statement | CTP | McKean | 55 min |
| Oct 2, 4:06 PM EDT | Areal Flood Advisory | CTP | Warren | 3 hr |
| Oct 2, 4:15 PM EDT | Tornado Warning | CTP | Potter, Tioga | 45 min |
| Oct 2, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Huntingdon | 56 min |
| Oct 2, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 64 min |
| Oct 2, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 49 min |
| Oct 2, 4:26 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour | 49 min |
| Oct 2, 4:42 PM EDT | Tornado Warning | CTP | Clearfield | 63 min |
| Oct 2, 4:48 PM EDT | Tornado Warning | CTP | Lycoming, Tioga | 42 min |
| Oct 2, 4:49 PM EDT | Special Weather Statement | CTP | Sullivan | 26 min |
| Oct 2, 4:54 PM EDT | Special Weather Statement | CTP | Tioga | 36 min |
| Oct 2, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 58 min |
| Oct 2, 5:24 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 36 min |
| Oct 2, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Potter | 93 min |
| Oct 2, 5:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 34 min |
| Oct 2, 5:32 PM EDT | Tornado Warning | CTP | Clearfield | 58 min |
| Oct 2, 5:33 PM EDT | Tornado Warning | CTP | Lycoming, Tioga | 42 min |
| Oct 2, 5:39 PM EDT | Tornado Warning | CTP | Lycoming, Sullivan | 66 min |
| Oct 2, 5:56 PM EDT | Areal Flood Advisory | CTP | Lycoming, Tioga | 3 hr |
| Oct 2, 6:06 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 32 min |
| Oct 2, 6:19 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk | 3 hr |
| Oct 2, 6:25 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan | 3 hr |
| Oct 2, 6:37 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 53 min |
| Oct 2, 6:39 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 21 min |
| Oct 2, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 90 min |
| Oct 2, 7:13 PM EDT | Areal Flood Advisory | CTP | Cameron, Centre, Clinton | 3 hr |
| Oct 2, 7:44 PM EDT | Special Weather Statement | CTP | Northumberland | 31 min |
| Oct 2, 7:53 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Sullivan | 3 hr |
| Oct 2, 7:57 PM EDT | Special Weather Statement | CTP | Snyder | 33 min |
| Oct 2, 7:59 PM EDT | Flash Flood Warning | CTP | Centre, Clearfield | 3 hr |
Nearby
Tornado Warnings in Pennsylvania, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.